# SDR CA190807020

- Difficulty date: February 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 60070503
- Condition: Leaking
- Location: Parking Brake
- Part time: 108 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PARK BRAKE ASSY LEAKING HYDRAULIC FLUID FROM BREATHER HOLE ON PISTON/ROD END ASSY.
